MathSciNet Relay Station
MathSciNet bibliographic data
MR601519 (83a:20057) 20G25 (14L17 17B10 17B65 20G05 22E40)
Garland, Howard The arithmetic theory of loop groups. Inst. Hautes Études Sci. Publ. Math. No. 52 (1980), 5–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement